日本語
 
User Manual Privacy Policy ポリシー/免責事項 連絡先
  詳細検索ブラウズ

アイテム詳細


公開

学術論文

Automatic Derivation of Probabilistic Inference Rules

MPS-Authors
/persons/resource/persons44689

Jaeger,  Manfred
Programming Logics, MPI for Informatics, Max Planck Society;

URL
There are no locators available
フルテキスト (公開)
公開されているフルテキストはありません
付随資料 (公開)
There is no public supplementary material available
引用

Jaeger, M. (2001). Automatic Derivation of Probabilistic Inference Rules. International Journal of Approximate Reasoning, 28(1), 1-22.


引用: http://hdl.handle.net/11858/00-001M-0000-000F-31EB-B
要旨
A probabilistic inference rule is a general rule that provides bounds on a target probability given constraints on a number of input probabilities. Example: from $P(A | B) \leq r$\ infer $P(\neg A | B) \in [1-r,1]$. Rules of this kind have been studied extensively as a deduction method for propositional probabilistic logics. Many different rules have been proposed, and their validity proved -- often with substantial effort. Building on previous work by T. Hailperin, in this paper we show that probabilistic inference rules can be derived automatically, i.e. given the input constraints and the target probability, one can automatically derive the optimal bounds on the target probability as a functional expression in the parameters of the input constraints.